# SDR SIMA201101201

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N804
- Make and model: Beech 200BEECH
- Aircraft serial: BB724
- Aircraft time: 22,654 hours, 19,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING EMERGENCY EXIT SIDEWALL AFT EMERGENCY EXIT LIGHT TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ON RIGHT OVERWING EXIT SIDEWALL AFT IAW EMB140 AMM 33-50-14.  THE SYSTEM CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
